Duffin-Schaeffer theorem of diophantine approximation for complex numbers
Journées arithmétiques de Luminy 17-21 Juillet 1989, Astérisque, no. 198-199-200 (1991), 5 p.
@incollection{AST_1991__198-199-200__259_0,
     author = {Nakada, Hitoshi and Wagner, Gerold},
     title = {Duffin-Schaeffer theorem of diophantine approximation for complex numbers},
     booktitle = {Journ\'ees arithm\'etiques de Luminy 17-21 Juillet 1989},
     editor = {Lachaud Gilles},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {198-199-200},
     year = {1991},
     zbl = {0749.11034},
     mrnumber = {1144329},
     language = {en},
     url = {http://www.numdam.org/item/AST_1991__198-199-200__259_0/}
}
TY  - CHAP
AU  - Nakada, Hitoshi
AU  - Wagner, Gerold
TI  - Duffin-Schaeffer theorem of diophantine approximation for complex numbers
BT  - Journées arithmétiques de Luminy 17-21 Juillet 1989
ED  - Lachaud Gilles
T3  - Astérisque
PY  - 1991
DA  - 1991///
IS  - 198-199-200
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1991__198-199-200__259_0/
UR  - https://zbmath.org/?q=an%3A0749.11034
UR  - https://www.ams.org/mathscinet-getitem?mr=1144329
LA  - en
ID  - AST_1991__198-199-200__259_0
ER  - 
Nakada, Hitoshi; Wagner, Gerold. Duffin-Schaeffer theorem of diophantine approximation for complex numbers, dans Journées arithmétiques de Luminy 17-21 Juillet 1989, Astérisque, no. 198-199-200 (1991), 5 p. http://www.numdam.org/item/AST_1991__198-199-200__259_0/

[1] Duffin, R. J. and A. C. Schaeffer, Khintchine's problem in metric diophantine approximation, Duke Math.J., 8 (1941), pp. 243-255. | Article | MR 4859 | Zbl 0025.11002

[2] Gallagher, P. X., Approximation by reduced fractions, J. Math. Soc. Japan, 13 (1961), pp. 342-345. | Article | MR 133297 | Zbl 0106.04106

[3] Nakada, H., On metrical theory of diophantine approximation over imaginary quadratic field, Acta Arith., 51 (1988), 393-403. | Article | EuDML 206182 | MR 971089 | Zbl 0666.10021

[4] Pollington, A. D. and R. C. Vaughan, The k-dimensional Duffin and Schaeffer conjecture, Séminaire de Théorie des Nombres Bordeaux, ser.2, 1 (1989), 81-87. | Article | EuDML 93503 | Numdam | MR 1050267 | Zbl 0714.11048

[5] Sprindžuk, V. G., Metric theory of diophantine approximations, V.H.Winston & Sons, Washington, D.C., 1979. | MR 548467 | Zbl 0482.10047